Alert archive / Michigan / River Flood Warnings in 2013

River Flood Warning 13, NWS Marquette, MI

July 19, 2013Houghton County, Michigan

NWS Marquette, MI issued this river flood warning at Jul 19, 2013, 3:58 PM EDT for Houghton County, Michigan. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2013, 3:58 PM EDT (19:58 UTC)
Expired
Jul 19, 2013, 8:59 PM EDT
In force
5 hr
Issued by
NWS Marquette, MI
Flood severity
Minor

County Houghton County, MI

The radar

The Marquette radar (KMQT), 98 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trap Rock River near Lake Linden (TRRM4).

Action stage
9.5 ft
Minor stage
10.5 ft
Moderate stage
12 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04043050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WGUS43 KMQT 191958
FLWMQT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
358 PM EDT FRI JUL 19 2013

...THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN UPPER MICHIGAN...

  TRAP ROCK RIVER NEAR LAKE LINDEN AFFECTING HOUGHTON COUNTY

.SIGNIFICANT RAINFALL OVER 3 INCHES THAT OCCURRED OVER THE TRAP ROCK 
RIVER BASIN THURSDAY EVENING THROUGH EARLY THIS MORNING HAS RESULTED 
IN A SHARP RISE ON THE TRAP ROCK RIVER NEAR LAKE LINDEN SINCE LATE 
LAST NIGHT. THE RIVER HAS RISEN ABOVE FLOOD STAGE AND IS EXPECTED TO
SLOWLY FALL BELOW FLOOD STAGE BY MIDNIGHT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...EVEN 6 INCHES OF FAST MOVING FLOOD WATER CAN KNOCK 
YOU OFF YOUR FEET...AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR. NEVER 
TRY TO WALK...SWIM...OR DRIVE THROUGH SUCH SWIFT WATER. IF YOU COME 
UPON FLOOD WATERS...STOP...TURN AROUND AND GO ANOTHER WAY.

ADDITIONAL WEATHER AND RIVER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/MQT

&&

MIC061-200700-
/O.NEW.KMQT.FL.W.0013.130719T1958Z-130720T0700Z/
/TRRM4.1.ER.130719T1812Z.130719T2200Z.130720T0405Z.NR/
358 PM EDT FRI JUL 19 2013

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A 
* FLOOD WARNING FOR 
  THE TRAP ROCK RIVER NEAR LAKE LINDEN.
* UNTIL LATE TONIGHT.
* AT  3:15 PM FRIDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT.
* AT 11.0 FEET...WATER BEGINS TO FLOW OVER CEMETERY ROAD AT THE GAGE 
  LOCATION. SECTIONS OF TRAP ROCK VALLEY ROAD...ANGMAN ROAD AND 
  KIILUNEN ROAD MAY BE IMPACTED.
* AT 10.5 FEET...LOW LYING SECTIONS OF CEMETERY AND SCHOOLHOUSE ROADS
  BECOME INUNDATED.
* AT 9.6 FEET...WATER REACHES THE BOTTOM OF THE BRIDGE ON CEMETERY 
  ROAD CREATING BACKWATER EFFECTS UPSTREAM OF THE GAUGING STATION.
* AT 7.0 FEET...WATER BEGINS TO SPILL OUT OF BANKS INTO LOW LYING 
  AREAS.

$$
1 follow-up statement
220 
WGUS83 KMQT 200059
FLSMQT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
859 PM EDT FRI JUL 19 2013


 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER IN
UPPER MICHIGAN...

  TRAP ROCK RIVER NEAR LAKE LINDEN AFFECTING HOUGHTON COUNTY

.THE TRAP ROCK RIVER HAS DROPPED BELOW FLOOD STAGE AND WILL CONTINUE
TO FALL THROUGH THE NIGHT. WITH NO ADDITIONAL PRECIPITATION EXPECTED
OVER THE NEXT FEW DAYS...THE RIVER WILL QUICKLY FALL THROUGH THE
WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...EVEN 6 INCHES OF FAST MOVING FLOOD WATER CAN KNOCK 
YOU OFF YOUR FEET...AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR. NEVER 
TRY TO WALK...SWIM...OR DRIVE THROUGH SUCH SWIFT WATER. IF YOU COME 
UPON FLOOD WATERS...STOP...TURN AROUND AND GO ANOTHER WAY.

ADDITIONAL WEATHER AND RIVER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/MQT

&&

MIC061-200129-
/O.CAN.KMQT.FL.W.0013.000000T0000Z-130720T0700Z/
/TRRM4.1.ER.130719T1812Z.130719T1930Z.130719T2218Z.NR/
859 PM EDT FRI JUL 19 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TRAP ROCK RIVER NEAR LAKE LINDEN.
* AT  8:15 PM FRIDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.5 FEET.
* FELL BELOW FLOOD STAGE AT 6:18 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.9 FEET BY MIDNIGHT
  EDT SATURDAY.
* AT 9.6 FEET...WATER REACHES THE BOTTOM OF THE BRIDGE ON CEMETERY 
  ROAD CREATING BACKWATER EFFECTS UPSTREAM OF THE GAUGING STATION.
* AT 7.0 FEET...WATER BEGINS TO SPILL OUT OF BANKS INTO LOW LYING 
  AREAS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this river flood warning went out at Jul 19, 1:51 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 19, 1:51 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
151 PM EDT FRI JUL 19 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 822 AM EDT FRI JUL 19 2013

LARGE SCALE...THE CWA IS COMING MORE UNDER THE INFLUENCE OF AN UPPER
TROUGH AND SFC TROUGH/COLD FRONT MOVE IN FROM THE NW. THE COLD FRONT
IS OVER WRN LAKE SUPERIOR NOW. A LINE OF SHOWERS AND THUNDERSTORMS
/A FEW SEVERE/ HAS ALL BUT MOVED OUT OF THE SERN CWA NOW
/12Z/...WITH CLEAR SKIES BEHIND THE PRECIP. A SHORTWAVE IS OVER THE
SFC TROUGH/COLD FRONT JUST N OF LAKE SUPERIOR...WHICH IS BRINGING
SOME SHOWERS TO FAR NRN LAKE SUPERIOR AND NEAR THE SHORE IN ONTARIO.
BIG QUESTION FOR TODAY IS WHETHER THE COLD FRONT COMING ACROSS
SPARKS ADDITIONAL SHOWERS AND POSSIBLY THUNDERSTORMS. DO NOT THINK
STORMS /IF THEY FIRE/ WILL BE SEVERE...BUT THINK SOME HEAVY RAINFALL
MAY STILL RESULT. HIGHER RES MODELS DO INITIATE PRECIP THIS
MORNING/AFTERNOON...SO KEPT LOW END POPS FOR THAT SINCE COVERAGE IS
UNCERTAIN. OTHER THAN THAT...DID NOT CHANGE MUCH OF THE FORECAST DUE
TO BUSY CONVECTIVE WEATHER.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 615 AM EDT FRI JUL 19 2013

A BIG CHANGE IN STORE FOR THE WEEKEND AS THE UPPER TROUGH OVER
HUDSON BAY SWINGS SOUTH INTO THE UPPER GREAT LAKES LEADING TO A COOL
AND VERY PLEASANT SUMMER WEEKEND.

SAT INTO SUN...UNDER CONFLUENT NW FLOW ALF...CANADIAN HI PRES WILL
BUILD OVER LAKE SUPERIOR ON SAT AND THEN SLOWLY SHIFT E TO LAKE
HURON LATE SUN. WITH THE ARRIVAL OF MUCH DRIER AIR /PWATS ARE FCST
TO DROP AT OR BELOW 0.50 INCH BY 12Z SUN OR 35-40 PCT OF NORMAL
RESULTING IN MOSTLY CLEAR SKIES. A STEADY N WIND OFF LK SUPERIOR WL
KEEP HIGHS COOLER ON SATURDAY...ESPECIALLY NEAR THE SHORE. EXPECT
HIGHS SAT GENERALLY IN THE 60S TO LOWER 70S...WARMEST SOUTH CENTRAL.
LOWS SAT NGT WL FALL SHARPLY INTO THE 40S PERHAPS EVEN UPPER 30S
OVER THE COOLER INTERIOR LOCATIONS EARLY SUN MRNG UNDER CLEAR SKIES
AND LIGHT WINDS.

THE HIGH SHIFTS EAST OF THE AREA ON SUNDAY...WHICH ALLOWS FOR WEAK
RETURN FLOW TO SET UP ACROSS THE AREA. ANOTHER NICE DAY IS IN
STORE...WITH BEST WARM ADVECTION WELL SOUTH OF THE AREA WHICH SHOULD
KEEP ANY ASSOCIATED PCPN WELL SOUTH OF THE AREA. WITH H85 TEMPS
PROGGED NEAR 10C LATER SUN...EXPECT DAYTIME MAX TEMPS TO RISE INTO
THE 70S AWAY THE MODERATING INFLUENCE OF THE GREAT LKS AS RELATIVELY
WEAK PRES GRADIENT ALLOWS LK BREEZES TO FORM OFF ALL THE LKS.

SUN NIGHT AND MON...MOISTURE BEGINS TO INCREASE ACROSS THE AREA...
AS A WARM FRONT RETURNS NORTHWARD. STRONGER WARM ADVECTION ACROSS
THE WEST HALF OF THE CWA WILL WARRANT HIGHER CHC POPS OVER THE WEST
TAPERING TO LOW CHC OR SLIGHT CHC EAST.

MODELS IN FAIRLY GOOD AGREEMENT SHOWING A SHORTWAVE AND ASSOC COLD
FRONT MOVING THROUGH THE AREA MON NIGHT WITH THE BEST CHC FOR
WIDESPREAD SHRA/TSRA OCCURRING AT THAT TIME. MOST MODELS ARE NOW
POINTING TOWARD A DRY FCST FOR TUE AND WED AS CANADIAN HIGH PRESSURE
BUILDS IN FM THE NW. THERE IS MORE MODEL UNCERTAINTY WITH FCST BY
THU AS THE 00Z ECMWF TENDS TO KEEP HIGH PRESSURE OVER AREA AND THUS
DRIER CONDITIONS WHILE THE 00Z GFS BRINGS A SHORTWAVE/COLD FRONT
THROUGH THE UPPER GREAT LAKES WITH ANOTHER CHC FOR SHRA.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 150 PM EDT FRI JUL 19 2013

IMPROVING TREND UNDERWAY WITH VFR FLYING CONDITIONS. COLD FRONT
HAS CLEARED ALL THREE TAF SITES SO THE RAIN POTENTIAL IS NOW OVER.
GUSTY WNW WINDS MAIN ISSUE FOR REST OF DAY...STRONGEST AT CMX. SCT-
BKN MID CLOUDS TONIGHT AS COOLER AIR MOVES INTO THE REGION. WINDS
TONIGHT WILL BE LIGHTER. WINDS BECOME MORE NORTHERLY ON SATURDAY BUT
SHOULD STAY LESS THAN 15 KTS. SKIES WILL CLEAR OUT AS THE DAY WEARS
ON. &&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 822 AM EDT FRI JUL 19 2013

WITH RELATIVELY WEAK PRES GRADIENT AND HI STABILITY OVER THE
RELATIVELY COOL LAKE WATERS...EXPECT WINDS NO HIGHER THAN 20 KTS
THIS FORECAST PERIOD. WINDS BRIEFLY ON FRIDAY IN WAKE OF THE FRONT
MAY INCREASE TO 20 TO 30 KTS IN GUSTS.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SHORT TERM...TITUS
LONG TERM...VOSS
AVIATION...JLA
MARINE...TITUS
Hazardous weather outlook, Jul 19, 5:57 AM EDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
557 AM EDT FRI JUL 19 2013

MIZ001>007-009>014-084-085-201100-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
557 AM EDT FRI JUL 19 2013 /457 AM CDT FRI JUL 19 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS OVER CENTRAL UPPER MICHIGAN WILL END FROM
WEST TO EAST THIS MORNING INTO THE EARLY AFTERNOON. SOME OF THE
STORMS COULD BE SEVERE WITH DAMAGING WINDS AND TORRENTIAL DOWNPOURS
THAT COULD LEAD TO FLASH FLOODING. FREQUENT LIGHTNING IS ALSO
EXPECTED WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS SUNDAY NIGHT INTO MONDAY
NIGHT AND AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED TODAY.

LSZ162-240>251-263>267-201100-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
557 AM EDT FRI JUL 19 2013 /457 AM CDT FRI JUL 19 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL END OVER THE EAST HALF OF LAKE SUPERIOR
THIS MORNING. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING
WINDS...WATERSPOUTS AND TORRENTIAL DOWNPOURS. FREQUENT LIGHTNING IS
ALSO EXPECTED WITH THE STRONGER STORMS.

EXPECT AREAS OF DENSE FOG THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS MONDAY NIGHT INTO
TUESDAY...AND AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED TODAY.

LMZ221-248-250-201100-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
557 AM EDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS MORNING. SOME STORMS COULD CONTAIN
DAMAGING WIND AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY
AND AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS WOULD BE APPRECIATED TODAY.

VOSS

In the hours before

Special weather statement, Jul 19, 12:22 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1222 PM EDT FRI JUL 19 2013

MIZ005-011>013-191645-
DELTA-DICKINSON-MARQUETTE-MENOMINEE-
1222 PM EDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ALERT FOR DELTA...DICKINSON...MARQUETTE AND
MENOMINEE COUNTIES UNTIL 1245 PM EDT/1145 AM CDT/...

AT 1118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FOSTER CITY...OR 20 MILES NORTHEAST OF
IRON MOUNTAIN.  THIS STORM WAS MOVING EAST AT 45 MPH.

DIME SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HARDWOOD...
  LA BRANCHE...
  WHITNEY...
  CORNELL...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

007
Special weather statement, Jul 19, 12:37 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
1237 PM EDT FRI JUL 19 2013

MIZ012-013-191715-
DELTA-MENOMINEE-
1237 PM EDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ALERT FOR DELTA AND MENOMINEE COUNTIES UNTIL
115 PM EDT/1215 PM CDT/...

AT 1136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LA BRANCHE...OR 18 MILES NORTHWEST OF
ESCANABA.  THIS STORM WAS MOVING EAST AT 50 MPH.

DIME SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WHITNEY...
  CORNELL...
  GLADSTONE...
  STONINGTON...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

007
Local storm report, Jul 19, 1:05 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
105 PM EDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND GST     1 S ESCANABA            45.73N 87.08W
07/19/2013  E47 MPH          DELTA              MI   AWOS

            GUST MEASURED AT THE DELTA COUNTY AIRPORT NEAR ESCANABA.

&&

JLA
Local storm report, Jul 19, 1:29 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
129 PM EDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FUNNEL CLOUD     GARDEN                  45.78N 86.55W
07/19/2013                   DELTA              MI   TRAINED SPOTTER

&&

JLA
Local storm report, Jul 19, 1:45 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
145 PM EDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     2 S PINE STUMP JUNCTION 46.54N 85.59W
07/18/2013                   LUCE               MI   PUBLIC

            TREES DOWNED ALONG AND NEAR CR-407. TIME IS ESTIMATED
            PUBLIC WENT BY THIS AREA AROUND 2 AM 19 JULY AND SAW
            TREES DOWNED NEAR ROAD.

&&

PETRO
Local storm report, Jul 19, 2:11 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
211 PM EDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     ESCANABA                45.75N 87.08W
07/19/2013                   DELTA              MI   LAW ENFORCEMENT

            ESCANABA PUBLIC SAFETY REPORTED WIDESPREAD TREES AND
            POWER LINES DOWNED IN DELTA COUNTY. SOME DOWNED IN
            ESCANABA, GLADSTONE AND RAPID RIVER.

&&

PETRO

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:09 PM EDTSevere Thunderstorm WarningMQTAlger, Luce, Schoolcraft51 min
Jul 18, 9:57 PM EDTSpecial Marine WarningMQT93 min
Jul 18, 10:12 PM EDTSevere Thunderstorm WarningMQTHoughton, Keweenaw48 min
Jul 18, 10:15 PM EDTSpecial Marine WarningMQT60 min
Jul 18, 10:31 PM EDTSevere Thunderstorm WarningMQTBaraga, Houghton44 min
Jul 18, 10:47 PM EDTSpecial Marine WarningMQT103 min
Jul 18, 11:00 PM EDTSevere Thunderstorm WarningMQTBaraga, Marquette60 min
Jul 18, 11:18 PM EDTSpecial Marine WarningMQT72 min
Jul 19, 3:27 AM EDTAreal Flood AdvisoryMQTHoughton, Keweenaw6 hr
Jul 19, 5:16 AM EDTSevere Thunderstorm WarningMQTMarquette14 min
Jul 19, 5:39 AM EDTSevere Thunderstorm WarningMQTAlger, Delta, Marquette51 min
Jul 19, 5:44 AM EDTSpecial Marine WarningMQT91 min
Jul 19, 7:13 AM EDTSevere Thunderstorm WarningMQTDelta, Schoolcraft62 min
Jul 19, 8:14 AM EDTRiver Flood AdvisoryMQTHoughton8 hr
Jul 19, 12:46 PM EDTSevere Thunderstorm WarningMQTDelta44 min
Jul 19, 12:48 PM EDTSpecial Marine WarningMQT57 min
Jul 19, 12:56 PM EDTSevere Thunderstorm WarningMQTDelta49 min
Jul 19, 1:23 PM EDTSpecial Marine WarningMQT52 min
Jul 19, 4:41 PM EDTSmall Craft AdvisoryMQT3 hr
Jul 19, 4:41 PM EDTSmall Craft AdvisoryMQT29 hr

Nearby

River Flood Warnings in Michigan, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.